# SDR ASAA2020012861992

- Difficulty date: January 26, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 43,324 hours, 12,862 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 11803
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 39,081 hours, 13,244 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE 2 START VALVE WOULD NOT OPEN WITH THE NR 2 SWITCH IN GROUND.  GROUNDED - YES.  EXCERCISED THE NR 2 START VALVE IAW AMM 71-00-00,  ENGINE STARTED NORMALLY DEFECTS CLEARED.  TSR704679   REMOVED AND REPLACED THE NR 2 ENGINE START VALVE IAW AMM 80-11-03/401. OPS CHECKED GOOD.
